# SDR SWIA2020020748283

- Difficulty date: December 27, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  AFT BAG BAY DOOR HANDLE HOUSING IS CRACKED IN 2 PLACES, MARKED.   (C-CHECK) RO 2/05/2020   REMOVED AND INSTALLED NEW AFT CARGO DOOR HANDLE HOUSING REF-CRJ-700 SRM, OPS & LEAK CHECK GOOD.SEE CONTINUATION CARD FOR DETAILS. / COMPLIED WITH TASK.
